AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. FLEX MONOCLONAL MOUSE ANTI-HUMAN CD20CY, CLONE L26, READY-TO-USE (DAKO OMNIS); REAGENT
Back to Search Results |
| Model Number |
GA604 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer in the united states of america reported they have been experiencing false negatives on patient tissue using the agilent cd20 on the omnis instrument.The customer's pathologists noted that the issue was found specifically with lymphoma cases.The latest case was a proficiency test from the college of american pathologists (cap)."according to the diagnosis (morphology) of the case, cd20 should have been positive." the customer notes that the tonsil control always stains well and not all tissues are affected.They ran the same patient case on a competitor instrument, and it stained appropriately.The customer resolved the issue by reducing the pretreatment incubation time.The customer confirmed there are no concerns of incorrect results being released to patients; "any questionable (false negative) results were sent out for confirmation or pax5 was ordered for verification of diagnosis." while there is no indication of patient harm reported for this event, it is being reported due to the potential for harm if the event were to reoccur.The investigation is ongoing, and a supplemental report will be submitted once new relevant information becomes available.
Additional Manufacturer Narrative
The following fields were updated: a1, b4, b5, g1, g3, g6, h2, h6, h7, h11.The associated recall was submitted to the fda and given recall event id (b)(6) on 11-aug-2025.
Event or Problem Description
It was reported the customer was experiencing false negative staining results on patient samples using the agilent ga604 antibody for cd20 on the omnis instrument.The customer realized that they were seeing the same issue as reported in nordicqc report 71.The customer's pathologists noted that the issue was found specifically with lymphoma cases.The most recent case, which was a proficiency test from the college of american pathologists (cap) noted, "according to the diagnosis (morphology) of the case, cd20 should have been positive." however, the cd20 patient sample stained negative while the control stained positive.They ran the same patient case on a competitor instrument with the competitor reagent, and it appropriately stained positive.The customer did not initially call this into agilent tech support, nor did they request a customer application specialist (cas) visit.This was brought to the cas' attention via discussions of other antibodies.The customer took it upon themselves to try adjusting the recommended (default) protocol by lowering the time in pretreatment as they read it could help.They tried it and it improved quality and they have now validated their protocol.The customer had no concerns of incorrect results being released as they would either use pax5 instead of cd20 "when they were seeing the issue" or the customer would use pax5 "if the cd20 was negative".It's indicated the customer could "see" the issue or knew the cd20 was "negative" via morphology and/or other additional testing.This is in line with agilent's instructions for use (ifu) which states: "differential classification is aided by the results from a panel of antibodies.The clinical interpretation of any staining or its absence should be complemented by morphological studies using proper controls and should be evaluated within the context of the patient's clinical history and other diagnostic tests by a qualified pathologist.This antibody is intended to be used after the primary diagnosis has been made by conventional histopathololgy using nonimmunologic histochemical stains." there is no indication of patient harm reported for this event.Should any new relevant information become available, a supplemental report will be issued.
Additional Manufacturer Narrative
This supplemental is being submitted to record the received recall number documented in field h9.The following fields were updated: b4, g3, g6, h2, h9, h11.Associated recall event id (b)(4).
Additional Manufacturer Narrative
The following fields were updated: b4, b5, g3, g6, h2, h6, h11.
Event or Problem Description
This supplemental report is being submitted to document the release of the revised ga604 ifu, rev.5.This new revision includes an additional bullet point in the "precautions" section that makes the user aware that chronic lymphocytic leukemia/small lymphocytic lymphoma (cll/sll) tissue may express low levels of cd20 leading to variable or undetectable staining.Additionally, it is reiterated in this bullet point that, as per the intended use, the clinical interpretation should be made in conjunction with other diagnostic tests and the patient's clinical history.This release was made available on (b)(6) 2025 and is available with all new us purchases of the product as well as on the agilent website.